On Dec 22, '08 I started cytoxan and had my 1st avastin infusion. I was just wondering if anyone who is or has been on these drugs have noticed a change in the frequency of their bowel movements. I'm by no means constipated or do I have diarrhea, it just seems like I have to go to the bathroom at least 3x a day.I know it's better then not going but could it be from the drugs? thanks for any responses.
I'll bet it's the drugs .......... but mention it to our onco. I took Miralax two days in a row last week following Carbo/Taxotere ... and I am "down" to 3x a day ... no diahrrea tho. I will talk to my MD at next weeks visit to determine if it was the Miralax, the chemo, or a combination of both.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.